Advertisement

What should I do in case of a phenoxymethylpenicillin overdose?

Symptoms of phenoxymethylpenicillin overdose include: confusion, severe skin rash, changes in behavior, decreased need or ability to urinate or seizures. Call 911 for emergency medical help if you experience these symptoms while taking this medication.

Continue Learning about Penicillins

What is Bicillin C-R?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Bicillin C-R is the brand name of the antibiotic combination of penicillin G benzathine plus pen...
More Answers
What are the side effects of Bicillin C-R?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Common side effects of Bicillin C-R include: headaches; dizziness; nausea; vomiting; mild skin r...
More Answers
What are the side effects of Bicillin C-R 900/300?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Common side effects of Bicillin C-R 900/300 include: swelling, bruising, pain, skin changes or a...
More Answers
What is Bicillin C-R Tubex?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Bicillin C-R Tubex is the brand name prescription drug that combines procaine and benzathine penic...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.